# SDR CALA2021062500949

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534728802000
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-25-3-6221 DOT 42-027 AFT CABIN FLOOR SUPPORT BEAM CORRODED FR66 Y254 AREA () REMOVED OLD FLOOR BEAM (SUPPORT) AND REPLACED WITH NEW FLOOR BEA M P/N:D534728802000 BTCH:0001820499 IAW A319 SRM 51-42-11. ATTAC CHED FORM: 44-0008. ACCOMPLISHED BY V934700 AT BFM VT AEROSPACE MOBILE.
